Feedback on Ortho Tri-Cyclen, page 24
About Ortho Tri-cyclen®
If you’ve used Ortho Tri-cyclen®, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history. You can use the form below to add your comments, feedback or Ortho Tri-cyclen review.
Subj: Hate this
I have not taken birth control pills for the last few years, but started ortho tri LO for the last two months, now in the last week of my 2nd pack. I started taking it on the 1st day of my period like it says to, but have been bleeding for 3 weeks out of the month both months. Will this continue? I HATE this, but I don’t want to go off and start again in a month or so- what should I do? Wait it out?
AskDocWeb: Within the third month things should improve, if not see your doctor.
Subj: Going off the pill
I went off ortho tricyclen lo about a month ago, and I have been having terrible mood swings/irritability/anxiety/panic attacks for the past 2 weeks or so. I’ve been having some issues with anxiety in general, but nothing quite this bad, and I’m wondering if it has something to do with going off the pill….Has anyone had any experiences like this? Thanks,
Subj: Too frustrating
I’ve been taking Ortho Tri-Cyclen Lo for about 7 months now. I’ve experienced incredible mood swings, bouts of minor depression, and severe weight gain. I thought things would get better, but they just become more frustrating. I am now quitting the pill and hoping my emotions and weight go back to normal!
Subj: Lo sucks
I was on depo for 5 years the first year was great after that it sucked depression, anxiety, acne, weight gain. I was 115 lbs when I started when I got off of it I was 175lbs, it sucks!!!
Subj: Getting off Lo
I stopped here on my research about pills and just called to switch my pill. I have been on the ortho lo since about September, had horrible breast soreness for about four months and weight gain. Plus, I am very moody and irritable. I figured I would stay on it and just wait it out, see if it got better but I am switching this month. I am glad that I am not the only one with these problems on this pill.
Subj: I blame the ortho
I just got back on ortho-tri-cyclen a few weeks ago and I think I’m going insane- the mood swings are the worst thing I’ve ever been through. One minute I’m totally fine, the next I’m completely enraged at nothing, then five minutes later I’m on the verge of tears. Yesterday I finally realized it wasn’t me and that it must be the ortho (I’m not on anything else and am usually a very controlled person). When I almost cried and threw a mini-tantrum in the middle of studying…it may sound like something a 1st grader would do but I’m about to finish my first year of law school. I blame the ortho- I called my doctor and asked to switch to lo- but after reading all this feedback I’m thinking my sanity and body would be better preserved if I just stopped taking it.
Subj: Changing birth control
I have been on depo for 4 years and am having to get off of it now because of some health issues. My due date for another shot is may 12th and I don’t have an appointment to get on a different kind of birth control until the 11th is it ok to overlap birth controls? How long should we use protection to be safe? I am so confused. Oh and I lost my period 4 years ago and don’t want it back. Do u think it will come back immediately when I get off depo? Please help,
AskDocWeb: Your timing should be just fine in starting your new birth control. You do not need to use an additional method of birth control at this time. And your period could start immediately or it may be awhile. Everyone is different.
Subj: Tri-Cyclen 28
I’ve been on it for about 3 years. I don’t have noticeable weight gain or vomiting. However, in the past year I’ve had 3-4 yeast infections (possible side effect), reduced libido and recurring mild pain in the ovaries area. My doc gave no explanation and blood and urine test don’t, are negative. Any one else with this problem?
Subj: Ortho for severe acne
My daughter started taking the pill about 3 weeks ago to regulate her period and to help with severe acne (she’s 16). She started her period on Sunday and she started the pill on Sunday and now she is having her period and she has not finished the first round of pills yet. Is this normal? Also, we have not seen any improvement in her skin. How long does it take before she will see results?
AskDocWeb: She should start seeing an improvement in two or three months.
Subj: Hormones and irritable
I am currently on Ortho Try Cyclin and after reading about side effects I think I am suffering from some as well. I have spontaneous bleeding quite often and I have heard that means you need a higher concentration of hormones, but I don’t think I am comfortable with that. Is it safe to just stop taking the pill, and could the pill be making me irritable?
AskDocWeb: Yes on both counts.
Subj: Mood swings with lo
I’ve been on ortho tri-cyclen lo for 7 months now and within the past 3 or 4 months ive been showing signs of depression and emotional problems. I cry over everything for no reason and have a lot of mood swings. I’ve never been like this and I never usually cry over anything. Is this a normal side effect?
AskDocWeb: We have heard the same story from many women on Ortho-lo. Discuss this with your doctor.
Subj: Overdosing to prevent pregnancy doesn’t work
I took a large dosage of birthcontol pills after missing several days and still ended up pregnant, will my baby be born with birth defects?
AskDocWeb: You should visit an OB doctor about this. Tell the doctor what you have done and discuss this openly.
Subj: Lo and skin condition
I am now on Ortho Tri-cyclen lo and I was wondering if anyone has experienced a positive change in skin. Does it clear up acne? I know there’s still no proof on that yet, but I was wondering if anyone who is taking it, has noticed any changes.
AskDocWeb: No one has reported better skin, although some have reported the opposite.
Subj: Side pain and spotting with Ortho Tri-cyclen
I’ve been on Ortho Trycylen for about 4 years now and I recently started getting side pain and now am experiencing spotting when I just finished my period about 2 weeks ago. I am worried, this is not like my body.
AskDocWeb: If your recent pelvic exam and pap smear was normal, speak with your physician.
Subj: Breakthrough bleeding
I have been on ortho tricyclin lo for about 4 months now, following a pregnancy termination. For the first 3 months I experienced breakthrough bleeding in the 3rd cycle. This month I did not have the bleeding, and my breasts have gotten larger, I feel nauseous and I have been having cramps that remind me of when I was pregnant. Should I worry about being pregnant again?
AskDocWeb: We would do a home pregnancy test to be on the safe side. And have a pelvic exam by your physician to make sure there isn’t another problem going on.
Subj: Problem with doubling up on pills
I found this site extremely helpful. Thank you! I have just spent $800 on tests because I’ve recently developed heart palpitations. After writing them down in my diary, I realized that they happen most often near my period. I think my Ortho might be the cause of it. Should I discontinue using it? Also, with regard to nausea, I notice that if I drink milk with my pill, I do not feel sick. However, I recently had to double up with the white pills and was SO sick! I suggest only taking one at a time if at all possible and making sure to eat or drink milk with it. Also, I noticed that my breasts are very tender. I was on the generic ortho but recently switched to the real ortho. Would that change possibly mean bigger breasts and thus explain the tenderness?
AskDocWeb: Yes it would.
Subj: Nauseated all the time with Lo
I have been on Ortho TriCyclen Lo for 2 months now, and I am still really nauseated all the time. It comes on very fast, and I usually end up throwing up. How long will it take before this wears off? Is it normal?
AskDocWeb: Tell your physician about this to see if maybe a change is necessary.
Subj: Unbelievable hot flashes
I took ortho tricyclen for about two years and I noticed that I was having unbelievable hot flashes (I was only 21) so my doctor switched me to ortho tricyclen lo. I like it because the hot flashes have went away but my breasts have swollen to an entire cup size and they hurt ALL the time. I have also noticed a five-ten pound weight gain. I have been on and off so many different types of birth control due to chronic cysts on my right ovary that I like the ortho tricyclen lo because it seems the less of all the birth control evils!
Subj: Period irregularities
I have been on orth tricyclen lo for about 2 years. Last month I ran out of pills and was not able to get any more until recently. The doctor said it is fine to go off the pill and to just start again the week after my period. Since the pill my period was ALWAYS regular but now it is 2 days late. Are irregularities normal after discontinuing ortho tricyclen lo?
AskDocWeb: Yes, since you had time between taking the pill again, your periods may be irregular for two or three months. Read more feedback
Report – 20 – 21 – 22 – 23 – Page 24 – 25 – 26 – 27 – 28 – Last Page 175